# SDR FDEA201206202280

- Difficulty date: June 20, 2012
- Submitted: July 16, 2012
- Operation: Air carrier
- Aircraft: N482FE
- Make and model: Boeing 727227
- Aircraft serial: 21464
- Aircraft time: 46,346 hours, 29,925 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 6517510303
- Condition: Cracked
- Location: Bs 1227
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT AIR STAIR AREA FWD LT LIGHTNING HOLE CRACKED, BS 1227.  CUT OUT DAMAGED AREA OF L/H AFT TORQUE BOX VERTICAL WEB STA 1227, FABRICATED, AND   INSTALLED REPAIR DOUBLER  IAW B727 SRM 53-10-2 FIG 6 AND 51-40-2 FIG 1
